# SDR SWAA980962

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT HORIZONTAL STAB TIP HAS 2 CRACK INTERNAL AND EXTERNAL SURFACES 4 FROM L/E AT LOWER EDGE.  REMOVED AND REPLACED PER BOEING SRM.
